MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U226
Medical Device Problem Codes Premature Discharge of Battery (1057); Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003 indicative of battery voltage too low for projected remaining capacity, prior to a planned procedure.Technical services (ts) reviewed the available data and requested further data submission for analysis.Subsequent evaluation confirmed the device had triggered a remote monitoring disablement due to low battery measurement.The device was updated with the latest software; however, given the battery status and advisory conditions, replacement was recommended.No adverse patient effect were reported.This crt-p remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003 indicative of battery voltage too low for projected remaining capacity, prior to a planned procedure.Technical services (ts) reviewed the available data and requested further data submission for analysis.Subsequent evaluation confirmed the device had triggered a remote monitoring disablement due to low battery measurement.The device was updated with the latest software; however, given the battery status and advisory conditions, replacement was recommended.No adverse patient effect were reported.This crt-p remains in service.Additional information was received that this crt-p was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.

Brand Name
VISIONIST? CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25002444
Report Number2124215-2026-22628
Device Sequence Number13200685
Product Code NKE
UDI-Device Identifier00802526559457
UDI-Public(01)00802526559457(17)190213
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/13/2019
Device Model NumberU226
Device Catalogue NumberU226
Device Lot Number700461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/29/2026
08/06/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/05/2026
08/12/2026
Date Device Manufactured02/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexFemale